MathSciNet Relay Station
MathSciNet bibliographic data
MR1344073 (97d:60050) 60F10 (60K30 62P05)
Asmussen, Søren; Nielsen, Hanne Mandrup Ruin probabilities via local adjustment coefficients. J. Appl. Probab. 32 (1995), no. 3, 736–755.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement